# SDR R61A20100351

- Difficulty date: July 21, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 14,421 hours, 9,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 17065706001
- Condition: Corroded
- Location: Fuselage
- Part time: 14,421 hours, 9,290 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK.  MAINTENANCE REPORTED LEVEL 2 CORROSION WAS FOUND ON STRAP A FRAME 66 TO FRAME 87, REFERENCE DMI 203-03098.  MAINTENANCE PERFORMED MAJOR REPAIR ON STRAP AT FRAME 86 TO FRAME 87.  REMOVED AND REPLACED STRAP IAW EMB 170 SRM 51-43-03, IC 2009-170/06437B.  A/C STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
